# SDR AWXA200200766

- Difficulty date: July 30, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545871132
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1/4" CRACK WAS FOUND ON R-1 DOOR EXTERNAL SKIN AT UPPER AFT CORNER OF HINGE CUTOUT, CONFIRMED BY HFEC INSPECTION. MAINTENANCE CUTOUT DAMAGED AREA OF SKIN AT R-1 DOOR UPPER AFT CORNER OF HINGE CUTOUT AND PERFORMED HFEC INSPECTION TO ENSURE NO CRACKS EXIST. FABRICATED A REPAIR DOUBLER AND INSTALLED REPAIR IAW AWA ER 15-5241-02221-TB1.
